# SDR CHQA200800129

- Difficulty date: July 2, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N271SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145305
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 18335
- Condition: Inoperative
- Location: Emergency Light
- Part time: 10,039 hours, 10,039 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE FOUND THE CENTER EMERGENCY STRIP LIGHT INOP IN THE CABIN.  THE NR 3 EMERGENCY BATTERY POWER SUPPLY WAS REPLACED AND THE EMERGENCY LIGHTS OPERATED NORMALLY.  (A)
